Hydrodynamical Simulations of the Sunyaev-Zel'dovich Effect: the Kinetic Effect

AuthID
P-000-TFV
4
Author(s)
Thomas, PA
Tipo de Documento
Article
Year published
2001
Publicado
in MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, ISSN: 0035-8711
Volume: 326, Número: 1, Páginas: 155-163 (9)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-0011125199
Wos: WOS:000171019300018
Source Identifiers
ISSN: 0035-8711
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.